Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

A simulation study of estimators for generalized linear measurement error models

Zhao, Yuejen and Lee, Andy H. (1996). A simulation study of estimators for generalized linear measurement error models. Journal of Statistical Computation and Simulation,54(1-3):55-74.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 164 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:16:33 CST by Anthony Hornby